# SDR S9BA200700022

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 19,915 hours, 43,755 cycles
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 19,915 hours, 43,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM SKIN CORRODED AT BOTTOM IB WING ROOT STATION 47.5.  REMOVED AND REPLACED BOTTOM SKIN IB WING ROOT FROM RIB 2 TO RIB 1 IAW RD6-57-164.
